##plugins.themes.academic_pro.article.main##

Abstract

This article deals with normalization problems for singular integral operators with Carleman shift in the case when the symbol of the operator vanishes at the contour points

Keywords

Singular integral Carleman shift

##plugins.themes.academic_pro.article.details##

How to Cite
Shaev Akhmadzhon Kodirshaevich, Fozilov Anvarzhon Nabievich, & Makhmudova Nasiba Abdujabbarovna. (2022). On the Normalization of Singular Integral Operators with Carlemann Shift. Texas Journal of Multidisciplinary Studies, 13, 71–76. Retrieved from https://zienjournals.com/index.php/tjm/article/view/2476

References

Read More

Similar Articles

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)